advertisement
Question
Posted by: heidi | 2011/06/29

noise in ear

for about a month now when i lie on my left side, there''s a noise in my ear, it sounds almost like a washing machine or water. it is driving me insane. i have been using otrivin for a bit to help my blocked nose, can it be causing it?

please advise what i can do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagezENT Expert

Dear Heidi

You need to see a doctor or an a ENT, as you could be suffering from OME (otitis media with effusion). This is because of the build-up of fluid behind the eardrum. It would require the use of oral medication to try and clear up the problem. The Otrivin is not directly to blame, but continous use could cause rebound swelling of the nasal mucousa.

Regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement